Fair Schedule

2014 Fair: Septemeber 14th-20th

 

Saturday, September 13

8:30 a.m. – 4-H Dog show- Show Arena

1:00 p.m. – 4-H Poultry show- Show Arena

 

Sunday, September 14 – Family Day

8:00 a.m. – Large Mule Pulls- Horse Show Arena

8:30 a.m. – 4-H Horse Show (Day 1)- Horse Show Arena

9:00 a.m. – Rabbit Show- Show Arena

9:00 a.m. – Lightweight & National Heavyweight Pony Pulls- Horse Show Arena

12:00 p.m. - Midway Opens

2:00 p.m.- 3:30 p.m. – Locust Grove Praise Team- Community Tent

4:00 p.m. – Farm Truck Pulls- Grandstands

5:00 p.m.- 6:30 p.m. – The Helmsmen Quartet- Community Tent

7:00 p.m.- Close – Wasepi Blue Grass- Community Tent

 

Monday, September 15 – Kids Day

8:30 a.m. – 4-H Horse show (Day 2)- Horse Show Arena

8:30 a.m. – 4-H/ Open Class Goat Show- Show Arena

9:30 a.m. – 4-H Swine Show- Show Arena

10:00 a.m. – 4:00 p.m. – Kalamazoo Air Zoo Kids Interactive Day- Community Tent

10:00 a.m. – 4:00 p.m. – Project Brittany Child Identification- Community Tent

11:00 a.m. – Midway Opens

11:00 a.m. – 2:00 p.m.- Kids Face Painting- Community Tent

12:00 p.m. – 3:00 p.m.– Magical Balloon Guy Balloon Making- Community Tent

5:00 p.m. – 6:00 p.m.– Three Rivers High School Aristocrats- Community Tent

6:00 p.m. – 7:00 p.m. – Shakin Hammers String Band- Community Tent

7:00 p.m. – SJO Motocross- Grandstands

 

Tuesday, September 16 – Education Day

8:30 a.m. – 4-H Horse Show (Day 3)- Horse Show Arena

9:00 a.m. – 10:30 a.m.- BINGO- Community Tent

9:00 a.m. – 4-H Beef Cattle Show- Show Arena

9:00 a.m. – 4-H Dairy Beef Show- Show Arena

11:00 a.m. – 1:00 p.m. – AG-Day- Clinton & Round Table- Community Tent

12:00 pm.– Harness Racing – Overnights- Grandstands

3:00 p.m. – Midway Opens

4:00 p.m. – 4-H Sheep Show- Show Arena

4:00 p.m. – 5:00 p.m. – Three Rivers German Band- Community Tent

6:00 p.m. – 7:00 p.m. – Double Strong Band- Community Tent

7:00 p.m. – Chuck Wagon Races- Horse Show Arena

7:00 p.m. – Off Road Derby & Demolition Derby  A “Night of Destruction”- Grandstands

 

Wednesday, September 17 – Seniors’ Day

8:00 a.m. – Lightweight & National Heavyweight  Horse Pulls- Horse Show Arena

9:00 a.m. – Open Class Beef Show- Show Arena

9:30 a.m. – Draft Horse Halter Show- Horse Show Arena

9:30 a.m. - 11:00 a.m. - BINGO- Community Tent

10:00 a.m. – 4-H / Open Class Dairy Cattle Show- Show Arena

11:00 a.m. - 7:00 pm –4-H Demonstrations & 4-H Style Revue- Community Tent

3:00 p.m. – Midway Opens

7:00 p.m.- Super Kicker  Bull Riding and Barrel Racing- Grandstands

 

Thursday – September 18 – Ladies’ Day

9:30 a.m. – Open Class Pony Halter Show- Horse Show Arena

9:00 a.m. – 11:30 a.m. – Master Gardeners Demonstrations- Community Tent

10:00 a.m. – Small Animal Sale- Show Arena

10:30 a.m. – Large Animal Sale- Show Arena

11:30  a.m. – 1:15 p.m. – Rotary Luncheon- Community Tent

1:00 p.m. – Open Class Pony Cart Show- Show Arena

3:00 p.m. – Midway Opens

3:30 pm – 5:30 p.m.– Do It Herself – Home Depot- Community Tent

6:00 p.m. – 8:00 p.m. – Deadwood- Community Tent

7:00 p.m. – Phil Dirt and the Dozers- Grandstands FREE Event

 

Friday, September 19 – Veteran’s Day

8:00 am – Antique Tractor Pulls- Grandstands

9:30 a.m. – Open Class Draft Horse Cart Show –(Open Class Draft Horse Hitch Show – begins1 hour after cart show)- Horse Arena

10:00 a.m. – 4:00 p.m. – Kalamazoo Air Zoo- Veterans Day Presentation- Community Tent

3:00 p.m. – Midway Opens

4:00 p.m. – 5:30 p.m. – The Stacy Band- Community Tent

6:00 p.m. – 7:00 p.m. – Celebration Singers Patriotic Music- Community Tent

7:00 p.m. – 4-H Sweepstakes Showmanship Contest- Show Arena

7:00 p.m. – Modified Tractor & Truck Pulls- Grandstands

 

Saturday, September 20 – Country Day

8:00 a.m. – 4-H Horse Show (Day 4)- Horse Show Arena

9:00 a.m. – 10:30 p.m.- BINGO- Community Tent

10:00 a.m. – 4:00 p.m. – Eternal Threads- Community Tent

10:00 a.m. – 4:00 p.m.-  Health & Wellness Screenings- Community Tent

10:00 a.m. – 4:00 p.m.- Brittany Project- Community Tent

10:00 a.m.- 4:00 p.m.- Michigan Blood Drive- Community Tent

12:00 p.m. – Midway Opens

1:00 p.m. – Livestock Judging Contest- Show Arena

3:00 p.m. – Goat Milking Contest- Show Arena

4:00 p.m.- 5:00 p.m.-  Pie Eating Contest Area School Personal - Community Tent

5:00 p.m. – 6:00 p.m.- Cedar Creek Cloggers- Community Tent

7:00 p.m. – 8:30 p.m. – Roy Cole & Company- Community Tent

8:00 p.m. – REBA- Grandstands

 

To see an overview of our fairgrounds, please click here.